IJPAM: Volume 72, No. 3 (2011)
QUASILINEAR ELLIPTIC EQUATIONS
Department of Mathematics
Faculty of Basic Sciences
University of Gonbad-E-Kavous
Abstract. We consider the equation on , where are nonnegative continuous functions and We establish conditions sufficient to ensure the existence and nonexistence of nonnegative entire large solutions of the equation.
Received: April 5, 2011
AMS Subject Classification: 35J25, 35J65, 35B05, 35R05
Key Words and Phrases: entire solution, large solution, elliptic equation, quasilinear
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395